MathSciNet Relay Station
MathSciNet bibliographic data
MR2812226 (2012f:41034) 41A36 (40A99)
Mohiuddine, S. A. An application of almost convergence in approximation theorems. Appl. Math. Lett. 24 (2011), no. 11, 1856–1860.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement